Research ArticleOpen accessIn the abstractParsimonious Var Models For Air Pollution Dynamic AnalysisFontanella lara, Granturco mariagraziaJournal of Mathematics and Statistics, Vol. 1, Issue 4 · 31 Dec 2005 · 6,181 accessesView PDFCite
669 articles for “Dimension”
Set a search alertResearch ArticleOpen accessIn the abstractModeling of Transient Heat Flux in Spark Ignition Engine During Combustion and Comparisons with ExperimentT. F. Yusaf, Sye Hoe, Fong et al.American Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 7,173 accessesView PDFCite
Research ArticleOpen accessIn the abstractHybridization of Neural Learning Algorithms Using Evolutionary and Discrete Gradient ApproachesRanadhir Ghosh, John Yearwood, Moumita Ghosh, Adil BagirovJournal of Computer Science, Vol. 1, Issue 3 · 30 Sep 2005 · 6,587 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Concircular Structure SpacetimesA. A. Shaikh, Kanak Kanti BaishyaJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,612 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Environmental Decision Support System Based on a Multidimensional PrototypeGeorgakellos Dimitrios, Macris AristomenisJournal of Computer Science, Vol. 1, Issue 2 · 30 Jun 2005 · 6,620 accessesView PDFCite
Research ArticleOpen accessIn the abstractIncreasing the Strength of Standard Involute Gear Teeth with Novel Circular Root Fillet DesignV. Spitas, Th. Costopoulos, C. SpitasAmerican Journal of Applied Sciences, Vol. 2, Issue 6 · 30 Jun 2005 · 7,586 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Analysis of Pressure Pulses in the Jerk Fuel Injection SystemsR. A. Baker, T. FirozAmerican Journal of Applied Sciences, Vol. 2, Issue 5 · 31 May 2005 · 7,155 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Study for Allocating Resources in Research and Development Programs by Integrated Subjective and Objective Decision MethodChun-Chu LiuAmerican Journal of Applied Sciences, Vol. 2, Issue 5 · 31 May 2005 · 7,268 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Theorem of Hunt for Semidynamical SystemsMounir Bezzarga, Gheorghe BucurJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,692 accessesView PDFCite